# SDR DXTA2009052803667

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600460
- Aircraft time: 9,474 hours, 7,789 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT, DISCOVERED DENT IN LT ENGINE PYLON.   EVALUATED DAMAGE. REMOVED PYLON LEADING EDGE.   INSTALLED NEW LEADING EDGE WITH SEALANT AND RIVETS. PRIMED & PAINTED LEADING EDGE. PER MM 20-33-00.  REINSTALLED THE FIRE SEAL REATINERS. IAW SRM 51-30-03.
